MathSciNet Relay Station
MathSciNet bibliographic data
MR2602901 (2010m:90121) 90C33 (47J20 90C29)
Ansari, Q. H.; Lee, G. M. Nonsmooth vector optimization problems and Minty vector variational inequalities. J. Optim. Theory Appl. 145 (2010), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement